Jump to content

BossCross: Please help


Bosscross

Recommended Posts

I was on Paxil from 1998 until 2010. I got deployed 2009 to 2010 afganistan. In 2010 i went on va system which was Prozac and I had to take ambien and trazadone at night. In January 2015 I started tapering off trazadone and ambien. I still can't sleep. I finally tapered off completely Prozac January 2016. I relapsed for 5 days (Saturday Sunday Monday I used Prozac 20 dr gave me. It was soooo stout to me. I asked for Paxil instead . So i did Paxil 10 tues and Wednesday. I had such a bad experience using them again that I will never relapse again. But I need help and support.

In also am having a window here and there. I have been completely off ambien and trazadone for 8 months.

 

I can't sleep

Link to comment
  • Moderator Emeritus

Hello Bosscross,

 

Glad you are getting the odd window - you need those when things have gotten a bit rough.  Sleep does often take a long time to settle out - many of our members could attest to that.  We have a couple of threads specifically on sleep for that reason:  http://survivingantidepressants.org/index.php?/topic/555-tips-to-help-sleep-so-many-of-us-have-withdrawal-insomnia/

 

How long did you take to taper off Prozac back in January, and what dose had you been on?  I ask because if it was faster than our recommendation of 10% of your current dose each month, that would account for the ongoing withdrawal symptoms. 

 

I see that you tried a reinstatement of 20mg Prozac, and then 10mg Paxil.  It could well be that reinstating a small amount would work - such as 1-2mg.  We have members here who've had good relief by doing this.  Have a read of http://survivingantidepressants.org/index.php?/topic/7562-about-reinstating-and-stabilizing-to-reduce-withdrawal-symptoms/ and see what you think.  It's quite different to going back on the full dose.  Then, when you have stabilised, you could gently taper off.

 

For some people - most unfairly - w/d does take longer to end.  Are there supportive people in your life, or things that you are doing to get yourself through this difficult time?  For you will heal - managing until then is the tricky part.  There are lots of ideas here that may help:  Non-Drug Techniques to cope with emotional symptoms.

 

Also, many people find Fish oil and Magnesium useful during withdrawal.   

 

Would you be able to fill out a signature – drugs/dates/dosages etc - so we can see your situation easily whenever you post, and help you more accurately?  Thanks.

 

Have a read of those and then you can come back to this thread to discuss things further.  This can be your journal to record your tapering and healing progress, and to ask questions.

 

Welcome to s/a,

Karen

2010  Fluoxetine 20mg.  2011  Escitalopram 20mg.  2013 Tapered badly and destabilised CNS.  Effexor 150mg. 

2015 Begin using info at SurvivingAntidepressants.  Cut 10% - bad w/d 2 months, held 1 month. 

Micro-tapering: four weekly 0.4% cuts, hold 4 weeks (struggling with symptoms).

8 month hold.

2017 Micro-tapering: four weekly 1% cuts, hold 4 weeks (symptoms almost non-existent).

2020 Still micro-tapering. Just over 2/3 of the way off effexor. Minimal symptoms, - and sleeping well.
Supplements: Fish oil, vitamin C, iron, oat-straw tea, nettle tea.

My story of healing:ContinuedHealing

***I am not a doctor; please do your own research and be able to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy